# SDR AALA201706149002

- Difficulty date: May 13, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 41,735 hours, 18,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L2 DOOR SILL AT STRINGER 23L AND FRAME 68 MINUS 4 INCHES. REPAIRED THE DOOR SILL IAW SRM 53-41-14.
